# SDR AALA20072239

- Difficulty date: November 17, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N80057
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 465
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 2510771
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY EXIT SIGN LIGHT AT OVERHEAD LEFT NUMBER TWO DOOR LENS INOPERATIVE.  REPLACED LENS FOR EMERGENCY LIGHT AT OVERHEAD LEFT NUMBER TWO DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
